# SDR NWAA072736745

- Difficulty date: July 31, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N646NW
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 69,634 hours, 8,861 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AT ROTATE UPPER DECK ESCAPE SLIDE MOVED AFT, ABOUT 12 TO 15 INCHES WITH THE LOCK LEVER IN THE LOCKED POSITION.  UNABLE TO MOVE ESCAPE SLIDE BACK INTO POSITION.  FLIGHT CONTINUED ON AND LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED UPPERDECK ESCAPE SLIDE PACK BOARD RELEASE MECHANISM FOR OPERATION, IAW AMM 25-68-00.  NO DEFECTS WERE NOTED, AND PACK BOARD LOCKS IN FWD AND AFT POSITION.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
